# SDR DALA2023081006527

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 91,017 hours, 36,629 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 FUSELAGE / SKIN / FWD LAV. SVC. PANEL CUTOUT / CORRISION. CORRECTIVE ACTION: REF ERA 611098-14. (2910334)
